# SDR KCSA081445

- Difficulty date: September 4, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-264, UPPER DECK FLOOR WEB CRACKED 1 INCH WL-306.  (K)
